Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 372, Number 8

Local-global principles for zero-cycles on homogeneous spaces over arithmetic function fields
J.-L. Colliot-Thélène, D. Harbater, J. Hartmann, D. Krashen, R. Parimala and V. Suresh.
Trans. Amer. Math. Soc. 372 (2019), 5263-5286
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4014276
On the size of $p$-adic Whittaker functions
Edgar Assing.
Trans. Amer. Math. Soc. 372 (2019), 5287-5340
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4014277
Factoring the higher dimensional quasiconformal mappings
Zhengxu He and Jinsong Liu.
Trans. Amer. Math. Soc. 372 (2019), 5341-5353
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4014278
Prime geodesic theorem in the 3-dimensional hyperbolic space
Olga Balkanova, Dimitrios Chatzakos, Giacomo Cherubini, Dmitry Frolenkov and Niko Laaksonen.
Trans. Amer. Math. Soc. 372 (2019), 5355-5374
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4014279
Nonexistence of twists and surgeries generating exotic 4-manifolds
Kouichi Yasui.
Trans. Amer. Math. Soc. 372 (2019), 5375-5392
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4014280
The unramified Brauer group of homogeneous spaces with finite stabilizer
Giancarlo Lucchini Arteche.
Trans. Amer. Math. Soc. 372 (2019), 5393-5408
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4014281
A unified viewpoint for upper bounds for the number of points of curves over finite fields via euclidean geometry and semi-definite symmetric Toeplitz matrices
Emmanuel Hallouin and Marc Perret.
Trans. Amer. Math. Soc. 372 (2019), 5409-5451
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4014282
Coifman–Meyer multipliers: Leibniz-type rules and applications to scattering of solutions to PDEs
Virginia Naibo and Alexander Thomson.
Trans. Amer. Math. Soc. 372 (2019), 5453-5481
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4014283
The Abresch–Rosenberg shape operator and applications
José M. Espinar and Haimer A. Trejos.
Trans. Amer. Math. Soc. 372 (2019), 5483-5506
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4014284
An ergodic theorem for nonsingular actions of the Heisenberg groups
Kieran Jarrett.
Trans. Amer. Math. Soc. 372 (2019), 5507-5529
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4014285
$G$-graded central polynomials and $G$-graded Posner’s theorem
Yakov Karasik.
Trans. Amer. Math. Soc. 372 (2019), 5531-5546
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4014286
On the structure of the inverse to Toeplitz-block Toeplitz matrices and of the corresponding polynomial reflection coefficients
Alexander Sakhnovich.
Trans. Amer. Math. Soc. 372 (2019), 5547-5570
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4014287
Proof of a conjecture on induced subgraphs of Ramsey graphs
Matthew Kwan and Benny Sudakov.
Trans. Amer. Math. Soc. 372 (2019), 5571-5594
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4014288
On Calabi’s extremal metric and properness
Weiyong He.
Trans. Amer. Math. Soc. 372 (2019), 5595-5619
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4014289
On the semisimplicity of reductions and adelic openness for $E$-rational compatible systems over global function fields
Gebhard Böckle, Wojciech Gajda and Sebastian Petersen.
Trans. Amer. Math. Soc. 372 (2019), 5621-5691
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4014290
Frobenius stratification of moduli spaces of rank $3$ vector bundles in positive characteristic $3$, I
Lingguang Li.
Trans. Amer. Math. Soc. 372 (2019), 5693-5711
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4014291
Asymptotic expansions of the Witten–Reshetikhin–Turaev invariants of mapping tori I
Jørgen Ellegaard Andersen and William Elbæk Petersen.
Trans. Amer. Math. Soc. 372 (2019), 5713-5745
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4014292
SYZ transforms for immersed Lagrangian multisections
Kwokwai Chan and Yat-Hin Suen.
Trans. Amer. Math. Soc. 372 (2019), 5747-5780
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4014293
Diffusions from infinity
Vincent Bansaye, Pierre Collet, Servet Martinez, Sylvie Méléard and Jaime San Martin.
Trans. Amer. Math. Soc. 372 (2019), 5781-5823
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4014294
Diophantine definability of nonnorms of cyclic extensions of global fields
Travis Morrison.
Trans. Amer. Math. Soc. 372 (2019), 5825-5850
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4014295
Rigidity of marginally outer trapped (hyper)surfaces with negative $𝜎$-constant
Abraão Mendes.
Trans. Amer. Math. Soc. 372 (2019), 5851-5868
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4014296
Kodaira fibrations, Kähler groups, and finiteness properties
Martin R. Bridson and Claudio Llosa Isenrich.
Trans. Amer. Math. Soc. 372 (2019), 5869-5890
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4014297
Stability results for martingale representations: The general case
Antonis Papapantoleon, Dylan Possamaï and Alexandros Saplaouras.
Trans. Amer. Math. Soc. 372 (2019), 5891-5946
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4014298
Boundary value problems in Lipschitz domains for equations with lower order coefficients
Georgios Sakellaris.
Trans. Amer. Math. Soc. 372 (2019), 5947-5989
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4014299
Model theory of fields with free operators in positive characteristic
Özlem Beyarslan, Daniel Max Hoffmann, Moshe Kamensky and Piotr Kowalski.
Trans. Amer. Math. Soc. 372 (2019), 5991-6016
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4014300